Relative Buchsbaumness of bigraded modules

Tom 127 / 2012

Keivan Borna, Ahad Rahimi, Syrous Rasoulyar Colloquium Mathematicum 127 (2012), 161-172 MSC: 13D45, 13H10, 16W50. DOI: 10.4064/cm127-2-2

Streszczenie

We study finitely generated bigraded Buchsbaum modules over a standard bigraded polynomial ring with respect to one of the irrelevant bigraded ideals. The regularity and the Hilbert function of graded components of local cohomology at the finiteness dimension level are considered.

Autorzy

  • Keivan BornaFaculty of Mathematical Sciences
    and Computer Science
    Tarbiat Moallem University
    Tehran, Iran
    and
    School of Mathematics
    Institute for Research
    in Fundamental Sciences (IPM)
    P.O. Box 19395-5746
    Tehran, Iran
    e-mail
  • Ahad RahimiDepartment of Mathematics
    Razi University
    Kermanshah, Iran
    and
    School of Mathematics
    Institute for Research
    in Fundamental Sciences (IPM)
    P.O. Box 19395-5746
    Tehran, Iran
    e-mail
  • Syrous RasoulyarDepartment of Mathematics
    Razi University
    Kermanshah, Iran
    e-mail

Przeszukaj wydawnictwa IMPAN

Zbyt krótkie zapytanie. Wpisz co najmniej 4 znaki.

Przepisz kod z obrazka

Odśwież obrazek

Odśwież obrazek